New L-stable modified trapezoidal methods for the initial value problems

Yaakub, A.R. and Evans, D.J., 2003. New L-stable modified trapezoidal methods for the initial value problems. International Journal of Computer Mathematics, 80 (1), pp. 95-104. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Yaakub, A.R. and Evans, D.J.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2003
Volume: 80
Number: 1
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:43
Last Modified: 09 Oct 2015 09:43
URI: http://irep.ntu.ac.uk/id/eprint/1776

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year